# SDR MALA020379

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION LOCATED ON THE FLOOR, LT SIDE OF CAPTAINS CONTROL COLUMN STA 177 TO STA 185.  REMOVED AND REPAIRED DECK FLOOR IAW 177-185 EO S53124.
